MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134903
Medical Device Problem Codes Signal Artifact/Noise (1036); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction procedure with a lasso® nav eco catheter, and the biosense webster, inc.Product analysis lab observed a lasso loop broken issue.Initially the lasso® nav eco catheter (lot 30499595l) had a signal noise which occurred at the 7-8, 9-10 on both the carto 3 system and the lab2 when placed in the patient¿s body.The cable was reconnected and changed but the issue continued.The lasso® nav eco catheter was changed and the issue resolved.The procedure could be continued and completed without patient consequence.The signal noise issue was assessed as not mdr reportable.The risk to the patient was low.The biosense webster, inc.Product analysis lab received the device for evaluation and per the evaluation completion on (b)(6) 2021 the returned sample revealed damage at the tip area on the lasso® nav eco catheter as internal components were exposed and electrodes 1 and 2 were forcefully moved from their original place.Multiple attempts have been made to obtain clarification to this returned condition.However, no further information has been made available.This returned condition was assessed as mdr reportable for a lasso loop broken issue.The awareness date for this reportable lab finding was (b)(6) 2021.
 
Additional Manufacturer Narrative
(b)(6).The bwi product analysis lab received the device for evaluation 03-sep-2021.The device evaluation was completed on (b)(6) 2021.The product was returned to biosense webster for evaluation.Bwi conducted a visual inspection and electrical evaluation of the returned device.Visual analysis of the returned sample revealed damage at the tip area on the lasso nav eco catheter, internal components were exposed and electrodes 1 and 2 were forcefully moved from their original place.A follow-up activity was opened to verify if it was a pre-existing condition and no response was returned, therefore it's possible that this damage was done to the catheter after the procedure by an unknown force, possibly by poor handling of the device but this cannot be conclusively determined.The electrical test could not be performed as the damage done to the catheter's electrodes made it unable to further analyze it.A manufacturing record evaluation was performed and no internal action was found during the review.As part of bwi¿s quality process, all devices are manufactured, inspected, and released to approved specifications.To minimize ecg noise, the following guidelines should be followed.Ecg noise is typically generated as the result of the improper connection of the body surface ecg patch to the patient.This noise is the most significant during ablation.To resolve this situation, verify the proper connection.It is recommended to turn off the notch filter for this verification.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(4).

Brand Name
LASSO® NAV ECO CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12858749
Report Number2029046-2021-02015
Device Sequence Number14540693
Product Code DRF
UDI-Device Identifier10846835009675
UDI-Public10846835009675
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2024
Device Model NumberD134903
Device Catalogue NumberD134903
Device Lot Number30499595L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DEF LASSONAV SH,12P,20MM,D; UNKNOWN BRAND CABLE; UNKNOWN BRAND CABLE; UNKNOWN BRAND CABLE; UNKNOWN BRAND CATHETER; UNK_CARTO 3
Patient SexUnknown